RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 56, Number 3  


Hamiltonian structures for integrable models of field theory
N. Yu. Reshetikhin, L. D. Faddeev
323
Quantum superconformal model in $(1,2)$ space
V. P. Akulov, A. I. Pashnev
344
An algorithm for calculating multiloop integrals
F. V. Tkachev
350
Quantum-mechanical oscillator with arbitrary anharmonicity: $1/N$ Expansion and perturbation theory
A. V. Kudinov, M. A. Smondyrev
357
On the infinite-dimensional noncommutative Lie–Bäcklund algebra associated with the equations of one-dimensional gas dynamics
M. B. Sheftel
368
Linear and nonlinear systems of differential equations invariant with respect to the Schrödinger group
W. I. Fushchych, V. M. Shtelen'
387
Estimate of the conversion time in macroscopic two-level systems
E. K. Bashkirov, N. N. Bogolyubov (Jr.), A. S. Shumovskii
395
Multiphase behavior of large interacting molecules on a flat square lattice in the Percus–Yevick approximation
Yu. V. Shulepov
405
Derivation of asymptotically exact equations for the radiation in model systems of Dicke type
G. O. Balabanyan
418
Generalized convexity property for the energy of a quantum-mechanical system
T. K. Rebane
432
Trace formulas for resonances
A. V. Rybkin
439
Classical inversion algorithms for spherically symmetric gravitational fields
I. V. Bogdanov
448
Cluster propagator in quantum field theory
O. A. Mogilevskii
460
Calculation of polaron conductivity by functional integration
S. N. Gorshkov, C. Rodriguez, V. K. Fedyanin
467
Upper bound on diffraction peak width
Yu. S. Vernov, Yu. D. Chernichenko
476
Casimir operators of the groups of motion of spaces of constant curvature
N. A. Gromov
480
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019